# SDR F3LA200100019

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON AFT FUSELAGE FLOOR SUPPORT, 2 INCHES FROM LT CENTER LINE 0, BETWEEN STA 986.5 AND 967.  MAINTENANCE INSTALLED WEB BETWEEN STA 986.5 AND 967 PER SRM 51-10-2 AND REPLACED FLOORBEAM CAP AT STA 967 PER SRM 53-00-51.
